MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial implant includes rns neurostimulator and 4 leads: two depth leads placed bilaterally in the hippocampus and two cortical strip leads placed bi-laterally in the sub-temporal region.
 
Event or Problem Description
On (b)(6) 2018 the patient was seen for severe right-sided headache, nausea and vomiting, and photosensitivity, all associated with increased frequency of right temporal onset seizures.Ct scan revealed that the patient had an intraparenchymal subdural hemorrhage in the right temporal lobe located near the right depth lead.The patient was admitted to the icu for monitoring, aeds were adjusted, and serial head cts were performed to monitor bleeding stability.Stimulation over the right hippocampal electrode was disabled.The patient had no residual neurological sequelae.The patient was discharged.No additional details have been provided by the treating center.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
montian view CA 94043
MDR Report Key7372119
Report Number3004426659-2018-00010
Device Sequence Number84441
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017161109
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number21150-1-1-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age32 YR